MathSciNet Relay Station
MathSciNet bibliographic data
MR2538286 (2010m:35053) 35C07 (34A25 35Q53 35Q56 37K20)
Conte, R.; Musette, M. Elliptic general analytic solutions. Stud. Appl. Math. 123 (2009), no. 1, 63–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement